Acute topiramate overdose--clinical manifestations.
Аннотация
INTRODUCTION
The clinical manifestations of acute topiramate toxicity are described.
METHODS
Seven cases of acute and acute-on-chronic topiramate toxicity observed in two clinical units of Polish Poison Control Centers in 2004-2005 were analyzed.
RESULTS
The patients were 4 women and 2 men aged between 16 and 38 (mean 21.0 +/- 8.4) years. The doses of topiramate ranged from 10.7 to 218 mg/kg. The most frequent symptom was somnolence (66.7%) and, vertigo, agitation, and mydriasis were less common (33.4%). One patient who was not previously treated with topiramate experienced three secondarily generalized tonic-clonic seizures. Metabolic acidosis, lasting for 3-7 days, was observed in four cases, and did not influence the outcome.
CONCLUSIONS
The clinical manifestations of acute poisonings with topiramate ranged from asymptomatic to severe, but no distant sequelae or fatalities were observed. The course of acute poisoning seems to be more severe in patients who were not previously treated with topiramate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.